Jump to content
Trazohell

Trazohell: Has Trazodone destroyed my life?

Recommended Posts

Trazohell

Hello everybody,

First I would like to say that I am new here and hope to be able to contribute well in this forum. I apologize for any grammatical mistakes, I myself come from Germany and translate most via google.


Now my story: (please read it, I'll try to be brief)

 

I've been dealing with genital numbness long before I've ever taken a psychotropic drug. I have had pronounced depression and anxiety since around 2012.


My first antidepressant was fluoxetine, which I gave myself in the summer of 2015. I loved it at first: it did not make me feel negative things so strong but I was not a "zombie".


It also seemed to improve my genital numbness, all worked fine. In conjunction with alcohol, it gave me a wonderful, light feeling that I will never forget.


In the spring of 2016, I switched to fluvoxamine, as fluoxetine barely helped me against anxiety, and the effect seemed to be abating in general. I call it about a year until the spring of 2017.


Since this also only weakly helped against fears, and also hardly any effect, I put it off.

 

A few days later, I got genital feeling numbness, but at the time I still had a girl and a strong libido.


I first came across PSSD but thought maybe my depression just came back and PSSD is a scientific hyphenation.


The numbness improved fortunately within 2-3 months, at the end of the year my libido and feeling was more intense than ever. All I had to do was look at a woman's back and was excited.

 

My experience with drugs was rather positive until then.


Now comes the misery:


In a clinic (where my libido was so good) I had Trazodone prescribed. I had constant sleep disturbances and fears, depression was well under control.


I took 100 mg for one week, I got restless legs syndrome and could hardly sleep. My libido was fast in the basement, as I've never known it in my life. I did not know sexual discomfort until then.


I still could get an erection, but orgasm was not so intense and my sperm was waterier than usual. I thought (unfortunately) I let the drug adjust something to my system.


From the second week on was dosed to 200 mg, I was finally able to sleep. But I became so dizzy and generally uncomfortable with Trazodone.


I really felt like a zombie, almost remotely controlled. It felt like acid was eating through my spine, as soon as I took the pills on my tongue she became numb. I also got spontaneous erections, but when I tried to do it on purpose, it barely worked.


So I set off Trazodone after 9 days (7 * 100mg, 2 * 200mg).

 

My worst nightmare came true:


I got genital numbness, my libido just did not return. I also noticed an emotional numbness.


Now I know that PSSD really exists. I hate myself for getting myself into these pills again.  All I wanted to do was sleep again and not have any constant anxiety attacks anymore. The withdraw is now  soon 3 months ago.


I still have almost no libido, and genital numbness. Also sometimes testicular pain. I feel cold and warmth, and pain, but hardly any normal touch.


I tried  St. John's Wort with Ginkgo and Maca, I had some emotional and libido windows but I stopped because my d*ck went more numb. Now I'm taking chlorella, curcumin, green tea and maca.


Sometimes I feel something like arousal again, but it's hardly fun because it feels so numb.


I sometimes have brain zaps too, is that a good sign?

 

I want my life back :( 

 

I never thought that my life would be so changed by 11 stupid pills from ******* pahrma mafia.


regards
 

Edited by Altostrata
removed text background color

Share this post


Link to post
Trazohell

No one have an idea?

Share this post


Link to post
Altostrata

Welcome, Trazohell.

 

What are you taking now, what time of day, and at what dosages?

 

The brain zaps are a sign of withdrawal symptom. Have they gotten better or worse over the last 3 months? Do they happen at any particular time of day?

 

Over the last 3 months, has your anxiety gotten better or worse? Is it more severe at any particular time of day?

 

It sounds like you had an adverse reaction to trazodone, or to trazodone in combination with whatever you were taking then. (Were you still taking fluvoxamine?) You may also have withdrawal syndrome from fluvoxamine or another drug. These symptoms tend to very gradually go away over time, possibly many months.

 

To help us out, see these instructions Please put your drug and withdrawal history in your signature

Share this post


Link to post
Trazohell

I currently do not take any medication and would never return to these drugs again.
Except Trazodon, I had not taken anything at this time, unless the clinic had mixed something in the food.
The Brain Zaps have gotten a bit better, they usually reappear in the course of the day, I believe most in the evening.

 

Seriously, I want to feel my old emotions again.

 

 

Edited by Carmie

Share this post


Link to post
Trazohell

Seriously people, when will that stop?
I do not want to live like that.

Share this post


Link to post
Trazohell

Okay, seems you gave me up too :(

Share this post


Link to post
Carmie

Hi Trazohell, 

 

Just checking in to see how you’re doing. Sending hugs🤗

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy